# SDR DALA2024121011571

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CRACK INDICATION FOUND ON CONTINUITY FITTING LOC WINDSHIELD CRT LWR NO DE RH. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR INSTRUCTIONS FUSELAGE FRAME AND FORMERS WINDSHIELD CENTER POST LOWER ATTACHMENT CONTINUITY FITTINGS LH AND RH AS PER ER/A 621709-14AD. (0701887)
